Alert archive / Louisiana / Gale Warnings in 2016

Gale Warning 1, NWS New Orleans, LA

January 16, 2016

NWS New Orleans, LA issued this gale warning at Jan 16, 2016, 3:44 AM CST. It took effect at Jan 16, 2016, 10:00 PM CST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 16, 2016, 3:44 AM CST (09:44 UTC)
In effect from
Jan 16, 2016, 10:00 PM CST
Expired
Jan 17, 2016, 7:00 AM CST
In force
9 hr
Issued by
NWS New Orleans, LA

The text

As transmitted.

937 
WHUS74 KLIX 160944
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
344 AM CST SAT JAN 16 2016

...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT... 

.A SURFACE LOW WILL DEVELOP IN THE NORTHWESTERN GULF THIS
AFTERNOON...MOVE EAST ACROSS THE NORTHERN GULF...AND WILL DEEPEN
CONSIDERABLY. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS
WINDS WILL RAMP UP QUICKLY THIS EVENING AND AFTER THE LOW MOVES
EAST OF THE AREA VERY STRONG OFFSHORE WINDS WILL DEVELOP. WINDS
WILL QUICKLY BACK OFF SUNDAY. 

GMZ552-555-557-572-575-577-161745-
/O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.NEW.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.NEW.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
344 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO NOON CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING
AND THEN IN EFFECT AGAIN FROM 7 AM TO NOON CST SUNDAY.

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS.

* SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-570-161745-
/O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.NEW.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.NEW.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
344 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 10 PM CST THIS EVENING AND
THEN IN EFFECT AGAIN FROM 7 AM TO 9 AM CST SUNDAY.

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS.

* SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-161745-
/O.NEW.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
344 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 9 AM
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO
9 AM CST SUNDAY. 

* WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

CAB
4 follow-up statements
374 
WHUS74 KLIX 161540
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
940 AM CST SAT JAN 16 2016

...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT...

.A SURFACE LOW WILL DEVELOP IN THE NORTHWESTERN GULF THIS
AFTERNOON...MOVE EAST ACROSS THE NORTHERN GULF...AND WILL DEEPEN
CONSIDERABLY. AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS
WINDS WILL RAMP UP QUICKLY THIS EVENING AND AFTER THE LOW MOVES
EAST OF THE AREA VERY STRONG OFFSHORE WINDS WILL DEVELOP. WINDS
WILL QUICKLY BACK OFF SUNDAY.

GMZ552-555-557-572-575-577-162345-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
940 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST
THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST
SUNDAY...

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS.

* SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-570-162345-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
940 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM TO 10 PM CST
THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
SUNDAY...

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS.

* SEAS...6 TO 9 FEET WITH THE OCCASIONAL 11 FOOT SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-536-538-162345-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
940 AM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 9 AM CST SUNDAY...

* WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TD
643 
WHUS74 KLIX 162134
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
334 PM CST SAT JAN 16 2016

...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT...

.A STRONG SURFACE LOW IN THE NORTHWESTERN GULF OF MEXICO 
WILL MOVE QUICKLY EAST ACROSS THE NORTH CENTRAL GULF TONIGHT.
AS THE LOW MOVES EAST THROUGH THE COASTAL WATERS...WINDS WILL
RAMP UP QUICKLY THIS EVENING. VERY STRONG OFFSHORE WINDS WILL
DEVELOP AFTER THE LOW MOVES EAST OF THE AREA LATE TONIGHT. WINDS
WILL QUICKLY BACK OFF SUNDAY...BUT SEAS WILL REMAIN ELEVATED OVER
THE OFFSHORE WATERS THROUGH THE AFTERNOON.

GMZ536-538-170545-
/O.EXT.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.EXA.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.NEW.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
334 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 7 AM TO 9 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM CST
SUNDAY. 

* WINDS...20 KNOTS EARLY IN THE EVENING RISING TO 25 TO 30 KNOTS
  WITH FREQUENT GUSTS TO 35 KNOTS LATE IN THE EVENING AND
  OVERNIGHT...THEN DECREASING BELOW 20 KNOTS BY MID MORNING
  SUNDAY. 

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ552-555-557-170545-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
334 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST
SUNDAY...

* WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO
  45 KNOTS LATE IN THE EVENING....THEN DIMINISHING BELOW 20 KNOTS
  BY LATE SUNDAY MORNING.

* SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-170545-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
334 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
SUNDAY...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS.

* SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FOOT SEA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-575-577-170545-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.EXT.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
334 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 6 PM CST
SUNDAY...

* WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50
  KNOTS LATE IN THE EVENING.

* SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-170545-
/O.CON.KLIX.SC.Y.0007.160117T0000Z-160117T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
334 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

TD
682 
WHUS74 KLIX 170259
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
859 PM CST SAT JAN 16 2016

...STRONG GULF LOW WILL LEAD TO VERY STRONG WINDS TONIGHT...

.A STRONG SURFACE LOW WILL MOVE QUICKLY EAST ACROSS THE NORTH
CENTRAL GULF OF MEXICO TONIGHT. AS THE LOW MOVES EAST THROUGH THE
COASTAL WATERS...WINDS WILL RAMP UP QUICKLY THIS EVENING. VERY
STRONG OFFSHORE WINDS WILL DEVELOP AFTER THE LOW MOVES EAST OF THE
AREA LATE TONIGHT. WINDS WILL QUICKLY BACK OFF SUNDAY...BUT SEAS
WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE
AFTERNOON.

GMZ552-555-557-171100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
859 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO NOON CST
SUNDAY...

* WINDS...20 TO 25 KNOTS RISING TO 25 TO 35 KNOTS WITH GUSTS 40 TO
  45 KNOTS DURING IN THE EVENING....THEN DIMINISHING BELOW 20
  KNOTS BY LATE SUNDAY MORNING.

* SEAS...3 TO 5 FEET BUILDING TO 6 TO 10 FEET AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-171100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
859 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
SUNDAY...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS.

* SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-171100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
859 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
SUNDAY...

* WINDS...20 KNOTS RISING TO 25 TO 30 KNOTS WITH FREQUENT GUSTS
  TO 35 KNOTS LATE IN THE EVENING AND OVERNIGHT...THEN DECREASING
  BELOW 20 KNOTS BY MID MORNING SUNDAY.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-575-577-171100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T0400Z/
/O.CON.KLIX.GL.W.0001.160117T0400Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160118T0000Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
859 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST SUNDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 6 PM CST
SUNDAY...

* WINDS...20 TO 25 KNOTS RISING TO 30 TO 40 KNOTS WITH GUSTS TO 50
  KNOTS DURING THE EVENING.

* SEAS...4 TO 7 FEET THIS EVENING BUILDING TO 10 TO 13 FEET 
  AFTER MIDNIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-171100-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
859 PM CST SAT JAN 16 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST SUNDAY...

* WINDS...20 TO 30 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
068 
WHUS74 KLIX 170909
MWWLIX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW ORLEANS LA
309 AM CST SUN JAN 17 2016

...STRONG WINDS CONTINUE THIS MORNING BUT WILL BEGIN TO RELAX...

.THE STRONG SURFACE LOW HAS MOVED WELL EAST OF THE REGION BUT A
TIGHT PRESSURE GRADIENT HAS LED TO STRONG OFFSHORE FLOW. WINDS
WILL QUICKLY BACK OFF LATE THIS MORNING AND AROUND MIDDAY...BUT
SEAS WILL REMAIN ELEVATED OVER THE OFFSHORE WATERS THROUGH THE
AFTERNOON.

GMZ552-555-557-171715-
/O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1800Z/
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
309 AM CST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO NOON CST TODAY...

* WINDS...25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS EARLY THIS
  MORNING...THEN DIMINISHING BELOW 20 KNOTS BY MIDDAY.

* SEAS...6 TO 10 FEET SUBSIDING TO 3 TO 6 FEET BY MIDDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ550-171500-
/O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0008.160117T1300Z-160117T1500Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
309 AM CST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
THIS MORNING...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 40 KNOTS SUBSIDING
  TO 15 TO 20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING.

* SEAS...4 TO 6 FEET WITH THE OCCASIONAL 9 FEET SEAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ536-538-171500-
/O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/
/O.CON.KLIX.SC.Y.0009.160117T1300Z-160117T1500Z/
CHANDELEUR SOUND-BRETON SOUND-
309 AM CST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 9 AM CST
THIS MORNING...

* WINDS...25 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS...THEN
  DECREASING BELOW 20 KNOTS BY MID MORNING SUNDAY.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ570-572-575-577-171715-
/O.CON.KLIX.GL.W.0001.000000T0000Z-160117T1300Z/
/O.EXT.KLIX.SC.Y.0008.160117T1300Z-160117T2100Z/
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-
309 AM CST SUN JAN 17 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 AM CST THIS MORNING...
...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM THIS MORNING TO
3 PM CST THIS AFTERNOON...

* WINDS...25 TO 35 KNOTS WITH GUSTS TO 45 KNOTS SUBSIDING TO NEAR
  20 KNOTS WITH HIGHER GUSTS LATE THIS MORNING.

* SEAS...8 TO 12 FEET SUBSIDING TO 5 TO 7 FEET BY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ530-532-534-171500-
/O.CON.KLIX.SC.Y.0007.000000T0000Z-160117T1500Z/
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-
309 AM CST SUN JAN 17 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WINDS...20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this gale warning went out at Jan 15, 11:20 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 15, 11:20 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1120 PM CST FRI JAN 15 2016

.AVIATION...
MVFR TO OCCASIONAL IFR CONDITIONS WILL BE POSSIBLE THROUGH THE
EARLY MORNING HOURS SATURDAY AT THE TERMINALS DUE TO PATCHY FOG
AND AREAS OF STRATUS. VFR CONDITIONS WILL THEN PREVAIL FROM LATE
MORNING THROUGH THE AFTERNOON HOURS. RAIN CHANCES WILL BE ON THE
INCREASE SATURDAY EVENING. MVFR CEILINGS WILL IMPACT ALL BUT THE
EASTERN AND NORTHERN FORECAST AREA TERMINALS SATURDAY EVENING. 11

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  40  62  38  52 /   0  10  40   0
BTR  43  64  39  55 /   0  10  50   0
ASD  44  62  41  55 /   0  10  50  10
MSY  47  63  44  55 /   0  10  50  10
GPT  44  61  42  56 /   0  10  50  10
PQL  43  62  42  57 /   0  10  50  10

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jan 15, 5:00 PM CST, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
500 PM CST FRI JAN 15 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-161400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
500 PM CST FRI JAN 15 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

FLOOD WARNINGS REMAIN IN EFFECT FOR THE MISSISSIPPI RIVER AND
PARTS OF THE LOWER ATCHAFALAYA RIVER. PLEASE REFER TO THE LATEST
RIVER FLOOD WARNINGS AND STATEMENTS FOR DETAILS.

OTHERWISE...NO WEATHER HAZARDS ARE EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ANOTHER FAST MOVING SYSTEM IS EXPECTED TO AFFECT MAINLY THE MARINE
AREAS ONCE AGAIN SATURDAY WITH RAPIDLY CHANGING CONDITIONS.
SMALL CRAFT ADVISORIES WILL LIKELY BE NEEDED SATURDAY NIGHT
AND SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 16, 3:44 AM CSTSmall Craft AdvisoryLIX29 hr
Jan 16, 3:44 AM CSTSmall Craft AdvisoryLIX35 hr
Jan 16, 3:34 PM CSTSmall Craft AdvisoryLIX17 hr

Nearby

Gale Warnings in Louisiana, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.